# SDR SWIA2018030144338

- Difficulty date: January 29, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 33,816 hours, 29,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 349 CORRODED BETWEEN LBL 27 AND LBL 42.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM.
